MathSciNet Relay Station
MathSciNet bibliographic data
MR149517 (26 #7003) 60.40
Delporte, Jean Convergence uniforme presque sûre de séries de fonctions aléatoires normales presque sûrement continues. Application à l'étude de la fonction du mouvement brownien de Wiener-Lévy. (French) C. R. Acad. Sci. Paris 256 1963 3949–3952.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement